EUROSON SCHOOL: Advanced Musculoskeletal Ultrasound Course

Advanced Musculoskeletal Ultrasound Course

in Belek (Antalya), Turkey

December 1-3, 2022

Venue: Spice Hotel, Belek
Course fee including course registration, hotel for 3 nights & meals: 950 €
Number of participants: 40
Language: English

Reserve your participation by email: usgantalya@gmail.com

Educational Objectives

  • To assess complex anatomic areas and difficult abnormalities.
  • To know abnormalities related to rheumatic diseases in the skin, nail, lung, salivary glands, vessels, and nerves.
  • To find the most important pathologies of overuse and sport-related lesions.

Target audience: 40 Turkish/ Middle East/European/Asian rheumatologists who have passed a Basic and Intermediate MSKUS course and who want to refresh and deepen their (sono-) anatomy knowledge

This course has been scientifically endorsed by EFSUMB

Scientific Organizers

Prof. Wolfgang A. Schmidt
Immanuel Krankenhaus Berlin
Medical Centre for Rheumatology Berlin-Buch
Lindenberger Weg 19, 13125 Berlin, Germany

Prof. Ender Terzioglu
Akdeniz University Medical School Department of Internal Medicine
Division of Rheumatology and Clinical Immunology-Allergy,
07050 Antalya, Turkey 

Organizing Secretariat

Secretary: Prof. Dr. Ender Terzioglu
Akdeniz University Medical School Department of Internal Medicine
Division of Rheumatology and Clinical Immunology-Allergy,
07050 Antalya, Turkey
Email: usgantalya@gmail.com

DMR Turizm
Kongre / Incentive / Organizasyon
Hollanda Cad. 696 Sok. No:22/9-10 06550
Yıldız – Çankaya / ANKARA – TÜRKİYE
Tel:  +90 312 442 01 50
Mobile: +90 530 409 41 54
Fax: +90 312 442 04 10
Web: www.dmrturizm.com.tr

 

Faculty (Speakers; all speakers are EULAR teachers):

Prof. Marina Backhaus, Germany
Dr. George Bruyn, The Netherlands
Dr. Esperanza Naredo, Spain
Prof. Nevsun Inanc, Turkey
PD Dr. Sarah Ohrndorf. Germany
Prof. Dr. Salih Pay, Turkey
Prof. Wolfgang Schmidt, Germany
Prof. Ender Terzioglu, Turkey

Additional tutors:

Prof. Muhammet Cinar, Turkey
Prof. Hakan Erdem, Turkey

Schedule

Schedule

Thursday, 1st December, 2022

Topic Speaker
8.00 Registration
9.00 Opening/ explanation of the purpose of this course Ender Terzioglu
9.15 Ultrasound of low back and pelvic pain and proximal hamstring injuries George Bruyn
9.35 Ultrasound for differentiating psoriatic arthritis from rheumatoid arthritis George Bruyn
10.00 Overview of nerve pathology Ender Terzioglu
10.30 Coffee break
11.00 Patients with RA and PsA pathology Hands-on scanning Rotate once at 12.00
13.00 Lunch break
15.00 Complex anatomy of the wrist Marina Backhaus
15.30 Complex anatomy of the fingers Esperanza Naredo
15.45 Patients with hand pathology Hands-on scanning Rotate every 30 min
17.15 Coffee break
17.30 Ultrasound of salivary glands Nevsun Inanc
17.50 Ultrasound of cervical lymph nodes Nevsun Inanc
18.00

 

Models/patients scanning of Sjogren patients/models Hands-on scanning Rotate every 30 min
19.30 Dinner

 

Friday, 2nd December, 2022

Topic Speaker
9.00 Vascular ultrasound in rheumatology Wolfgang Schmidt
9.40 Complex anatomy of the elbow Sarah Ohrndorf
10.00 How to score pathology in clinical practice Marina Backhaus
10.15 Coffee break
10.30 Large vessel vasculitis Hands-on scanning Rotate every 30 min
12.00 Crystal arthritis Nevsun Inanc
12.30 Complex anatomy of the shoulder George Bruyn
13.00 Lunch break
15.00 Complex anatomy of the knee Esperanza Naredo
15.30 Pathology of the knee Hands-on scanning Rotate at 16.10
16.45 Coffee break
17.00 Complex anatomy of foot and toes Esperanza Naredo
17.30 Pathology of the foot Hands-on scanning Rotate every 30 min
19.30 Dinner

 

Saturday, 3rd December, 2022

Topic Speaker
9.00 Traumatic and sports related lesions Wolfgang Schmidt
9.30 Muscle ultrasound Sarah Ohrndorf
9.45 Hands-on scanning Rotate at 10.15
10.45 Coffee break
11.00 Ultrasound of the lung Salih Pay
11.30 How to write and publish an ultrasound paper Wolfgang Schmidt
12.00 Variable pathology Hands-on scanning No rotation
12.45 Evaluation / Sono-quiz Salih Pay
13.45 Summary and Conclusions Ender Terzioglu
14.00 End of the course

 

Timing

Total time Hands-on scanning
Thursday 7:45 4:30
Friday 8:00 4:45
Saturday 4:45 1:45
Total 20:30 11:30

Comments are closed.